Hail, El Paso
- When
- June 18, 3:05 PM MST to 3:10 PM MST
- Where
- El Paso County, Fountain
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.680, -104.700
Severe thunderstorms generated hail up to two inches in diameter across portions of El Paso, Prowers, and Baca Counties.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
Severe thunderstorms generated hail up to two inches in diameter across portions of El Paso, Prowers, and Baca Counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 18, 1:57 PM MST, 1 hour 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT TUE JUN 18 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 253 PM MDT TUE JUN 18 2013 ...HIGH IMPACT WEATHER TO AFFECT THE AREA THROUGH THE SHORT TERM... SEVERE WEATHER THROUGH THIS EVENING...SHIFTING TO FIRE WEATHER FOR WEDNESDAY... SEVERE THUNDERSTORM THREAT STILL LOOKS HIGH THROUGH THIS EVENING. THUNDERSTORMS ARE ALREADY FIRING ALONG THE SOUTHEAST MOUNTAINS (SOUTHERN SANGRES) AS SOUTHERN JET STREAM APPROACHES THE FOUR CORNERS REGION. THUNDERSTORMS ALSO FIRING ACROSS NORTHERN/CEN CO AHEAD OF SHORTWAVE MOVING UP THE WESTERN SIDE OF THE UPPER RIDGE. COMBINED WITH PLENTY OF SFC BASED HEATING...EXPECT THESE THUNDERSTORMS TO CONTINUE TO DRIFT TO THE EAST SOUTHEAST ACROSS THE PLAINS...INTERACTING WITH HIGH SFC DEW POINTS (GENERALLY IN THE 50S)...AND DEEP LAYER SHEARS OF AROUND 40-50 KTS. CAPE VALUES WILL PROBABLY RANGE AROUND 1000-2000 J/KG...PRODUCING A HIGH PROBABILITY FOR SUPERCELLS...WITH LARGE HAIL AND DAMAGING WINDS. LCLS ARE LOW ENOUGH TO JUSTIFY THREAT FOR AN ISOLATED TORNADO...ESPECIALLY WHERE SFC WINDS PULL MORE EASTERLY UP THE ARKANSAS RIVER VALLEY. LATEST HRRR (11Z DUE TO SYSTEM UPGRADES AND LACK OF UPDATES) AND 4KM NSSL WRF...ALL PEG NORTHERN EL PASO COUNTY WITH POTENTIAL FOR SUPERCELL DEVELOPMENT...WHICH THEN DROPS SOUTH SOUTHEASTWARD THROUGH THE EVENING. THIS RAISES CONCERNS FOR POTENTIAL FLASH FLOODING...ESPECIALLY ON THE BLACK FOREST BURN SCAR...AS WELL AS THE WALDO...THOUGH MODELS SEEM TO PEG BLACK FOREST WITH THE HIGHEST PROBABILITY. BEST THREAT FOR THIS AREA WILL RANGE FROM THE 3 PM TO 5 PM TIME FRAME. CONVECTION SHOULD SPREAD EASTWARD ACROSS THE PLAINS THIS EVENING WITH THREAT FOR SEVERE WEATHER WINDING DOWN AFTER 9 PM...AND THREAT FOR THUNDERSTORMS SHIFTING TO THE EAST OF THE AREA SHORTLY AFTER MIDNIGHT. CONCERNS SHIFT TOWARDS CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY AS DRY AIRMASS MOVES IN FROM THE WEST WITH INCREASING SOUTHWEST FLOW. CURRENT RED FLAG WARNING STILL LOOKS ON TARGET. QUICK CALL AROUND TO LOCAL LAND MANAGEMENT AGENCIES INDICATES THAT FUELS ALONG THE SOUTHERN I-25 CORRIDOR...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS WILL CARRY FIRE...SO HAVE INCLUDED THOSE ZONES INTO THE RED FLAG WARNING. MEANWHILE...NEW MODEL RUNS HAVE BACKED THE DRY LINE WESTWARD AND KEEPS IT ACROSS THE FAR EASTERN COUNTIES DURING THE AFTERNOON. QUITE A BIT OF CAPE OUT THAT WAY WITH AROUND 2000+J/KG AND NAM12 INDICATING 0-6KM SHEARS AROUND 40-50 KTS...SO THERE WILL BE A CHANCE FOR SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL SHOULD A THUNDERSTORMS FIRE UP. THREAT LOOKS PRETTY ISOLATED AT THIS POINT AS TRIGGER MAY BE MISSING...BUT SOUNDINGS APPEAR TO LOSE THE CAP TOWARDS AFTERNOON...SO CONVERGENCE AND SFC HEATING MAY BE SUFFICIENT TO POP A THUNDERSTORM. -KT .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 253 PM MDT TUE JUN 18 2013 ...DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE EXTENDED... MODELS AGREE QUITE WELL INTO AND THROUGH THE WEEKEND. PATTERN IS A SLOW MOVING UPPER LOW OVER THE PACIFIC NORTHWEST AND A RIDGE ACROSS THE CENTRAL US. OUR CWA WILL BE UNDER A BROAD...DRY SOUTHWESTERLY FLOW WITH CONSEQUENT DANGEROUS FIRE WEATHER CONDITIONS. WEDNESDAY NIGHT...LATEST MODEL RUNS SHOW A RIBBON OF HIGH CAPE VALUES ACROSS OUR KANSAS BORDER COUNTIES EARLY EVENING...SO REINTRODUCE ISOLATED POPS. THEREAFTER...DRY CONDITIONS WILL PREVAIL ACROSS THE ENTIRE CWA. THURSDAY AND FRIDAY...THE UPPER LOW OVER THE NORTHWEST US WILL DRIFT EAST. SWIFT SOUTHWESTERLY FLOW WILL CONTINUE ACROSS THE CENTRAL ROCKIES...PRODUCING DANGEROUS FIRE WEATHER CONDITIONS...ESPECIALLY OVER THE MOUNTAINS...HIGH VALLEYS...AND ADJACENT PLAINS WHERE MIXING WILL BE GREATEST AND FUELS CRITICAL. A FIRE WEATHER WATCH CONTINUES TO BE IN EFFECT FOR THE MOUNTAINS...HIGH VALLEYS...AND EL PASO COUNTY FOR THURSDAY. WE WILL LIKELY NEED FIRE WEATHER HIGHLIGHTS DURING FRIDAY. AFTERNOON HIGH TEMPERATURES WILL BE IN THE UPPER 90S TO LOWER 100S EXPECTED ACROSS THE PLAINS. VERY DRY AIR WILL PREVENT AND MOIST CONVECTION TO DEVELOP. THE PATTERN BEGINS TO BE MORE PROGRESSIVE THIS WEEKEND...AS THE UPPER LOW LIFTS NORTHEAST INTO SOUTH CENTRAL CANADA. SOUTHWESTERLY FLOW WILL CONTINUE...HOWEVER MOISTURE WILL BEGIN TO MOVE NORTH INTO THE FAR SOUTHEASTERN PLAINS. THERE WILL BE A CONTINUED FIRE WEATHER THREAT OVER THE MOUNTAINS AND HIGH VALLEYS THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE LONG RANGE MODELS DEVELOP DIURNAL CONVECTION ACROSS NORTHERN NEW MEXICO AND MOVE THEM NORTHEAST INTO THE FAR SOUTHEASTERN PLAINS. WE HAVE LOW POPS GENERALLY ALONG THE NEW MEXICO BORDER THROUGH THE WEEKEND AS THE THUNDERSTORMS MOVE INTO THE CENTRAL PLAINS AND CLIP OUR FAR SOUTHEAST COUNTIES. TEMPERATURES WILL REMAIN WARM WITH 90S ACROSS THE LOWER ELEVATIONS INTO EARLY NEXT WEEK. -TLM- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 253 PM MDT TUE JUN 18 2013 VFR CONDITIONS EXPECTED AT TAF SITES WITH POTENTIAL FOR THUNDERSTORMS AT BOTH KCOS AND KPUB TAF SITES AFTER 21Z. BEST CHANCE WILL BE ACROSS EL PASO COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THUNDERSTORMS...ALONG WITH BRIEF MVFR TO VFR CIGS/VIS. ERRATIC GUSTY WINDS TO AROUND 40-50 KTS WILL BE POSSIBLE WITH STRONG OUTFLOW WINDS NEAR THUNDERSTORMS. THREAT FOR SEVERE WEATHER WILL DIMINISH AFTER 03Z. THUNDERSTORMS WILL PUSH EASTWARD INTO THE SOUTHEAST PLAINS THROUGH THE SOUTHEAST PLAINS THROUGH 6Z BEFORE DIMINISHING OVERNIGHT. MEANWHILE..KALS COULD SEE A -TSRA THROUGH 23Z WITH ERRATIC GUSTY WINDS TO 40 KTS POSSIBLE. GUSTY SOUTHWEST WINDS WILL AFFECT ALL THREE TAF SITES WEDNESDAY AFTERNOON WITH GUSTS TO AROUND 25-30 KTS. OTHERWISE CONDITIONS WILL REMAIN VFR. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT WEDNESDAY FOR COZ220>230. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR COZ220>230. && SHORT TERM...KT LONG TERM...TM AVIATION...KT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1110 AM MDT TUE JUN 18 2013 COZ058>089-093>099-191715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1110 AM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE EASTERN PLAINS TODAY. STORMS WILL DEVELOP OVER THE MOUNTAINS BY EARLY AFTERNOON AND MOVE EAST TO SOUTHEAST ACROSS THE PLAINS THROUGH THE EVENING. LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO WILL BE POSSIBLE. OF PARTICULAR INTEREST...MODEL GUIDANCE SHOWS THE POTENTIAL FOR A SUPERCELL THUNDERSTORM TO DEVELOP OVER NORTHERN EL PASO COUNTY BY MID TO LATE AFTERNOON. THIS STORM HAS THE POTENTIAL TO AFFECT FIRE OPERATIONS ASSOCIATED WITH THE BLACK FOREST BURN SCAR. THERE ALSO IS THE POSSIBILITY OF LOCALLY HEAVY RAIN FALLING ACROSS THE BURN SCARS THIS AFTERNOON...PARTICULARLY ON THE BLACK FOREST AND WALDO CANYON BURN SCARS. THIS COULD LEAD TO FLASH FLOODING WITH MUD AND ASH FLOWS IN THE MORE VULNERABLE LOCATIONS. OVER THE VALLEYS AND MOUNTAINS...ISOLATED THUNDERSTORMS WITH LITTLE RAIN WILL OCCUR. THE PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING WHICH WILL HAVE THE POTENTIAL TO CAUSE NEW FIRE STARTS. STRONG WINDS TO 50 MPH WILL ALSO BE POSSIBLE. ALL STORMS TODAY WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. REMEMBER...ONE OF THE SAFEST PLACES DURING LIGHTNING ACTIVITY...BESIDES A STURDY BUILDING...IS IN YOUR VEHICLE. BE PREPARED TO FIND SHELTER EARLY BEFORE LIGHTNING THREATENS YOUR AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL LEAD TO VERY DANGEROUS TO EXTREME FIRE WEATHER CONDITIONS WEDNESDAY THROUGH FRIDAY OVER THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS AND EL PASO COUNTY. EXTREME CAUTION IS ADVISED EACH AFTERNOON AND EVENING OVER THESE AREAS. FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED DURING THE WEEKEND INTO EARLY NEXT WEEK ACROSS ALL OF SOUTHERN COLORADO. THUNDERSTORMS THAT DEVELOP OVER NEW MEXICO WILL MOVE NORTHEAST AND CLIP FAR SOUTHEAST COLORADO OVER THE WEEKEND. LIGHTNING AND GUSTY OUTFLOW WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR WEATHER SPOTTERS WILL BE LIKELY THIS AFTERNOON AND TONIGHT OVER THE I-25 CORRIDOR AND ALL OF THE EASTERN PLAINS. 31/13
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 109 PM MDT TUE JUN 18 2013 COZ070-071-181930- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-SOUTHERN SAN LUIS VALLEY- 109 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO... THIS INCLUDES...ALAMOSA. EASTERN CONEJOS COUNTY IN SOUTH CENTRAL COLORADO... SOUTHWESTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO... EAST CENTRAL RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO... AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTER OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ALAMOSA TO JAROSO...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... ALAMOSA. GARCIA. SAN ACACIO. MOSCA. MESITA. WINDS GUSTING UP TO 55 MPH AND BRIEF HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 118 PM MDT TUE JUN 18 2013 COZ074-088-181945- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 118 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...TRINIDAD. AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF BONCARBO...OR 7 MILES NORTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TRINIDAD. HOEHNE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 208 PM MDT TUE JUN 18 2013 COZ065-066-069-182045- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-LA GARITA MOUNTAINS ABOVE 10000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- 208 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF SAGUACHE...OR 48 MILES SOUTHEAST OF GUNNISON...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... SAGUACHE. MOFFAT. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL SAGUACHE 38.09N 106.14W
06/18/2013 E0.50 INCH SAGUACHE CO TRAINED SPOTTER
HEAVY RAIN. STORM BEGAN 215 PM MDT.
0236 PM HAIL 7 S SAGUACHE 37.98N 106.14W
06/18/2013 M0.75 INCH SAGUACHE CO PUBLIC
LARGEST HAIL SIZE. GROUND NEARLY WHITE. HEAVY RAIN.
&&
RMGSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 322 PM MDT TUE JUN 18 2013 COZ069-072-073-182145- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- 322 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOFFAT...OR 34 MILES NORTH OF ALAMOSA... WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... CRESTONE. PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL SECURITY 38.75N 104.74W
06/18/2013 M0.75 INCH EL PASO CO AMATEUR RADIO
&&
KTThe Pueblo radar (KPUX), 51 km away, was scanning. The volume nearest the first event began at 22:04 UTC.
10 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2013Every state in 2013This day in weather historyWarnings in Colorado, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451464, 451465, 451467, 451466, 451468, 451469, 451470, 451471, 451472, 455071.